Posted by undopaminergic on May 28, 2008, at 5:30:28
In reply to Re: This CAN NOT be possible!, posted by mari stella on May 27, 2008, at 14:28:17
> I have been on bupe for 2 years. Started at 12mg and am now down to about 6. (breaking it is inexact)
> I cant say I have ever noticed a tolerance problem with it. I did notice some slight effect for the first 2 months...cant say euphoric but a feeling of well being. But that went away and I had never really expected it anyway. Other than that it has been amazing for me. It has compleatly blocked any cravings I might have,
Cravings for food, cocaine, opiates, or everything?
> (although I am very motivated anyway...dont want to take that away from myself.) and I have never noticed any funky symptoms when I have gone down in dose. Im a little nervous about 4 mg.
If you want to reduce your dose, memantine may be useful for that purpose also. See:
However, I don't think it would be good idea to quit it entirely, because its blockade of kappa-opioid receptors is quite beneficial for the dopamine system. I wonder what the ideal dose might be in the long term.
Did you not experience any sedative effects at the higher doses? Or perhaps high doses are less sedative? I notice some sleepiness-like effects at a dose as low as 0.3 mg (intranasal), but I've just started it, so I'm expecting side-effects to diminish, and some of them already have. My initial experience is that it's really good for my ADD, at least when used in combination with methylphenidate.